# SDR USAA2009091192482

- Difficulty date: July 27, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TRANSVERSE BEAM UPPER FLANGE AT BS 947.5 BETWEEN LBL 40.75 TO RBL 39.75.  REPAIRED TRANSVERSE BEAM UPPER FLANGE AT BS 947.5 BETWEEN LBL 40.75 TO RBL 39.75 IAW US AIRWAYS EA 132573.
